# SDR IXXA20211109072

- Difficulty date: October 27, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: 272T00422
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON INBOUND HYDRAULIC BAY DOOR 447BL ACCESS HYDRAULIC DRAIN LINE AFT SUPPORT BRACKET CRACKED. REMOVED AND REPLACED AFT HYDRAULIC DRAIN LINE SUPPORT IAW B767 SRM 51-40-02.
